# SDR UALA2013011700304

- Difficulty date: January 14, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 91,957 hours, 14,627 cycles
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 839402
- Part serial: 726
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PSEU FAULTING CARD O12.  REPLACED PSEU CARD 012 PER MM, CHECKED OKAY.
